# SDR DXTA2025062704035

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 4,638 hours, 3,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 5107M
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN THE CABIN AND EXTERIOR NOT ILLUMINATING WHEN EMERGENCY LIGHT SWITCH IN THE ARMED POSITION. RAN APU FOR 45 MINUTES TO CHARGE BATTERY PACKS, WITH NO SUCCESS. REMOVED # 1 EMERGENCY BATTERY, REMOVED #1 EMERGENCY BATTERY,  INSTALLED REPAIRED CUSTOMER SUPPLIED EMERGENCY BATTERY. REMOVED RT NR 2 BATTERY PACK. INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY. REMOVED RT NR 3 BATTERY PACK. INSTALLED REPAIRED CUSTOMER SUPLLIED BATTERY PACK. REMOVED NR 4 BATTERY . INSTALLED REPAIRED CUSTOMER SUPPLIED BATTERY, OPS CHECKED GOOD, RESTORED ACCESS IN REFERENCE TO AMM 33-50-10.
